Fixed point theorems for set valued mappings in partially ordered G-metric space

Open access

Abstract

The notion of (X;≼) partially ordered set is well known and its study for fixed points is well entrenched in the literature. In this manuscript, we obtain sufficient conditions for the existence of common fixed point for two set valued mappings satisfying an implicit relation in complete G-metric space on partially ordered set X.

[1] I. Altun, Fixed point and homotopy results for multivalued maps satisfying an implicit relation, Journal of Fixed Point Theory and Appllication 9 (2011), 125-134.

[2] I. Altun, H. A. Hancer and D. Turkoglu, A fixed point theorem for multi-maps satisfying an implicit relation on metrically convex metric spaces, Mathematical Communications 11 (2006), 17-23.

[3] I. Altun and D. Turkoglu, Fixed point and homotopy results for mappings satisfying an implicit relation, Discussiones Mathematicae Differential Inclusions, Control and Optimization 27 (2007), 349-363.

[4] I. Beg and A. R. Butt, Fixed point for set valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Analysis 71 (2009) 3699-3704.

[5] V. Berinde, Approximating fixed points of implicit almost contractions, Hacettepe Journal of Mathe- matics and Statistics 40 (2012), 93-102.

[6] A. Cabada and J. J. Nieto, Fixed points and approximate solutions for nonlinear operator equations, J. Computational and Applied Mathematics 113 (2000), 17-25.

[7] Z. Drici, F. A. McRae and J. V. Devi, Fixed point theorems in partially ordered metric space for operators with PPF dependence, Nonlinear Analysis 67 (2007), 641-647.

[8] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.

[9] A. Kaewcharoen and A. Kaewkhao, Common fixed points for single-valued and multi-valued mappings in G-metric spaces, Int. Journal of Mathematical Analysis 536 (2011), 1775-1790.

[10] Z. Mustafa and B. Sims, A new approch to generalized metric spaces, Journal of Nonlinear Convex Aanlysis, 7 (2006), 289-297.

[11] S.B. Nadler, Multi-valued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475-478 .

[12] V. Popa, Fixed point theorems for implicit contractive mappings, Stud. Cerc. St. Ser. Mat, Univ. Bacău. 7 (1997), 129-133.

[13] V. Popa, Some fixed point theorems for compatible mapping satisfyings implicit relations, Demonstratio Mathematica 32 (1999), 157-163.

[14] A.Petruse and I.A.Rus, Fixed point theorems in ordered L-spaces, Proceedings of the American Math- ematical Society 134 (2005), 411-418.

[15] A. Tarski, A lattice theoretical fixed point theorem and its application, Pacific Journal of Mathematics 5 (1955), 285-309.